American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 88 found      Go to page: 1 2 3

[31] J. M. Sanz-Serna and C. Palencia. A general equivalence theorem in the theory of discretization methods . Math. Comp. 45 (1985) 143-152. MR 790648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Moshe Goldberg and Eitan Tadmor. Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems . Math. Comp. 44 (1985) 361-377. MR 777269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Barbara Kok and Tunc Geveci. The convergence of Galerkin approximation schemes for second-order hyperbolic equations with dissipation . Math. Comp. 44 (1985) 379--390, S17--S25. MR 777270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Maria E. Schonbek. Second-order conservative schemes and the entropy condition . Math. Comp. 44 (1985) 31-38. MR 771028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Randall J. LeVeque and Blake Temple. Stability of Godunov's method for a class of $2\times 2$ systems of conservation laws . Trans. Amer. Math. Soc. 288 (1985) 115-123. MR 773050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] J. M. Sanz-Serna. Methods for the numerical solution of the nonlinear Schroedinger equation . Math. Comp. 43 (1984) 21-27. MR 744922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] M. G. Crandall and P.-L. Lions. Two approximations of solutions of Hamilton-Jacobi equations . Math. Comp. 43 (1984) 1-19. MR 744921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David L. Brown. A note on the numerical solution of the wave equation with piecewise smooth coefficients . Math. Comp. 42 (1984) 369-391. MR 736442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William Layton. Error estimates for finite difference approximations to hyperbolic equations for large time . Proc. Amer. Math. Soc. 92 (1984) 425-431. MR 759668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E. DiBenedetto and David Hoff. An interface tracking algorithm for the porous medium equation . Trans. Amer. Math. Soc. 284 (1984) 463-500. MR 743729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Eitan Tadmor. The unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systems . Math. Comp. 41 (1983) 309-319. MR 717688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] D. M. Sloan. Boundary conditions for a fourth order hyperbolic difference scheme . Math. Comp. 41 (1983) 1-11. MR 701620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. E. White. A modified finite difference scheme for the Stefan problem . Math. Comp. 41 (1983) 337-347. MR 717690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Luciano Galeone. The use of positive matrices for the analysis of the large time behavior of the numerical solution of reaction-diffusion systems . Math. Comp. 41 (1983) 461-472. MR 717696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Stanley Osher and Richard Sanders. Numerical approximations to nonlinear conservation laws with locally varying time and space grids . Math. Comp. 41 (1983) 321-336. MR 717689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Daniel Michelson. Stability theory of difference approximations for multidimensional initial-boundary value problems . Math. Comp. 40 (1983) 1-45. MR 679433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jim Douglas and Mary Fanett Wheeler. Implicit, time-dependent variable grid finite difference methods for the approximation of a linear waterflood . Math. Comp. 40 (1983) 107-121. MR 679436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian. Convergence of Galerkin approximations for the Korteweg-de Vries equation . Math. Comp. 40 (1983) 419-433. MR 689464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Arieh Iserles and Gilbert Strang. The optimal accuracy of difference schemes . Trans. Amer. Math. Soc. 277 (1983) 779-803. MR 694388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Richard Sanders. On convergence of monotone finite difference schemes with variable spatial differencing . Math. Comp. 40 (1983) 91-106. MR 679435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] William J. Layton. Simplified $L\sp \infty$ estimates for difference schemes for partial differential equations . Proc. Amer. Math. Soc. 86 (1982) 491-495. MR 671222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Joseph W. Jerome and Michael E. Rose. Error estimates for the multidimensional two-phase Stefan problem . Math. Comp. 39 (1982) 377-414. MR 669635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Andrew Majda. The existence and stability of multi-dimensional shock fronts. Bull. Amer. Math. Soc. 4 (1981) 342-344. MR 609047.
Abstract, references, and article information   
View Article: PDF

[54] David Gottlieb, Steven A. Orszag and Eli Turkel. Stability of pseudospectral and finite-difference methods for variable coefficient problems . Math. Comp. 37 (1981) 293-305. MR 628696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] A. Jameson and E. Turkel. Implicit schemes and $LU$ decompositions . Math. Comp. 37 (1981) 385-397. MR 628702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. Y. le Roux. Numerical stability for some equations of gas dynamics . Math. Comp. 37 (1981) 307-320. MR 628697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] D. L. Hicks. Hydrocode subcycling stability . Math. Comp. 37 (1981) 69-78. MR 616360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Moshe Goldberg and Eitan Tadmor. Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II . Math. Comp. 36 (1981) 603-626. MR 606519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. Y. le Roux. Stability of numerical schemes solving quasilinear wave equations . Math. Comp. 36 (1981) 93-105. MR 595044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gerard R. Richter. Numerical identification of a spatially varying diffusion coefficient . Math. Comp. 36 (1981) 375-386. MR 606502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 88 found      Go to page: 1 2 3